# SDR BJNA201604200001

- Difficulty date: April 11, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N148AS
- Make and model: Boeing 737-48E
- Aircraft serial: 27149
- Aircraft time: 55,483 hours, 33,640 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Left Elevator
- Part time: 554,829 hours, 33,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS A 1.0" CRACK ON THE LOWER SURFACE AT BS 154, WL 260. REMOVED DAMAGE IAW CIN-16-0012-016, ACCOMPLISHED BOND TEST IAW NDT PART 4, PROCEDURE 1, NO DEFECTS NOTED.  CLEANED AREA IAW EO-16-028-WO001.  INSTALLED REPAIR PLIES IAW EO-16-028-WO001.  PRIMED AND TOPCOAT IAW AMM 51-21-21 AND 51-21-73. PERFORMED WEIGHT AND BALANCE CHECK IAW MANUAL 51-60-04 FOUND TO BE WITHIN PREFERRED RANGE SBHM, NEW 100.4".  REINSTALLED TAB MECHANISM IAW AMM 27-11-31.
